# SDR FDEA201112185335

- Difficulty date: December 18, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 64,894 hours, 11,316 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD AILERON SKIN AT LOWER RUB STRIP FOUND WORN.  SKIN FABRICATED AND INSTALLED IAW DWG ARC1250 REV D AND IAW EA 1-5750-154260.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
